2017
Том 69
№ 9

All Issues

Differential-difference dynamical systems associated with the Dirac difference operator and their total integrability

Mitropolskiy Yu. A., Samoilenko V. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 2, pp 153-158.

Citation Example: Mitropolskiy Yu. A., Samoilenko V. G. Differential-difference dynamical systems associated with the Dirac difference operator and their total integrability  // Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 180 – 186.

Full text